The Marginal Distributions of a Crossing Time and Renewal Numbers Related with Two Poisson Processes are as Ph-Distributions

Mir G. H. Talpur, Raja M. Ilyas

Abstract


In this paper we consider, how to find the marginal distributions of crossing time and renewal numbers related with two poisson processes by using probability arguments. The obtained results show that the one-dimension marginal distributions are N+1 order PH-distributions.

Full Text:

PDF


DOI: http://dx.doi.org/10.18187/pjsor.v2i1.83

Refbacks

  • There are currently no refbacks.




Copyright (c)

Title

The Marginal Distributions of a Crossing Time and Renewal Numbers Related with Two Poisson Processes are as Ph-Distributions

Keywords

-

Description

In this paper we consider, how to find the marginal distributions of crossing time and renewal numbers related with two poisson processes by using probability arguments. The obtained results show that the one-dimension marginal distributions are N+1 order PH-distributions.

Date

2006-01-01

Identifier


Source

Pakistan Journal of Statistics and Operation Research; Vol 2. No. 1, Jan 2006



Print ISSN: 1816-2711 | Electronic ISSN: 2220-5810